MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been requested and not yet received.The event is currently under investigation.
 
Event or Problem Description
It was reported that during an unspecified procedure using a flexor high-flex ansel guiding sheath, the sheath and valve were separated during preparation for the procedure.There was no report of an adverse event related to the separation.
 
Additional Manufacturer Narrative
A review of the drawings, complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.One used flexor high-flex ansel guiding sheath tubing and dilator were returned.The connector cap and the check-flo valve assembly were not returned.The distal end of the sheath is slightly compressed and one wrinkle is noted.The dilator was returned in sealed packaging.Flare on the sheath is damaged.It is unable to be determined whether the device was built to specification since the flare could have been damaged due to force and/or handling/shipping.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6563198
Report Number1820334-2017-00876
Device Sequence Number616262
Product Code DYB
UDI-Device Identifier00827002490451
UDI-Public(01)00827002490451(17)180824(10)NS6146521
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-8.0-35-55-RB-HFANL1-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1